# SDR C2XA10IA224

- Difficulty date: August 10, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N15572
- Make and model: Emb EMB-145LR
- Aircraft serial: 145636
- Aircraft time: 19,800 hours, 14,889 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Part number: W191179724BL
- Condition: Defective
- Location: Fadec
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 3083, THE CREW REPORTED THAT THE THRUST RATING WAS STUCK IN T/O MODE.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED FADEC 1B WIRES W191-1797-24WH AND W191-1797-24BL, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
